# SDR AALA20100310TUL03

- Difficulty date: March 10, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 64,353 hours, 23,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NUMBER 2 SLAT HAS CRACK ACROSS FASTENER IN COVE AREA FORWARD OF OUTBOARD MAIN DRIVE TRACK ARM MARKED.  STOPPED DRILLED CRACK PER AARD 57-43-00-4.  ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT AROUND STOP DRILL.  NO CRACK INDICATION BEYOND STOP DRILL.  INSTALLED DOUBLER PER AARD 57-43-00-4.
